International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064



Found about 2 results

Downloads: 131

Research Paper, Mathematics, Kenya, Volume 8 Issue 6, June 2019

781 - 785

Mathematical Modelling of Fluid Flow in an Open Channel with an Elliptic Cross-Section

Mose Isaac | Johana Kibet Sigey [2] | Jeconia Abonyo Okelo | Emmah Marigi [2]

Share this Article

Downloads: 6 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, Kenya, Volume 11 Issue 4, April 2022

1 - 8

Numerical Investigation of Hydromagnetic Natural Convection Flow of Heat Absorbing Fluid Past an Impulsively Moving Infinite Vertical Plate in the Presence of Uniform Transverse Magnetic Field

Bala Erick | Johana K. Sigey [6] | Jeconia A. Okelo [3] | Emmah Marigi [2]

Share this Article


Top